question-icon

What causes vitamin D deficiency?

default
Posted on Mon, 11 May 2015
Question: I have been experiencing shoulder blade pain, muscle weakness in arms, some lightheadedness when standing and overall fatigue. Any help would be appreciated.
doctor
Answered by Dr. Sudhir Kumar (32 minutes later)
Brief Answer:
Muscular pain-Exclude vitamin D deficiency.

Detailed Answer:

Hi
Thanks for your query

I'm Dr Sudhir Kumar

I have gone through your query and understand your concern. You can be having muscular pain. It require rest and analgesic such as ibuprofen for pain relief. In my clinical practice I found very good results with muscular pain at most painful site in my clinical practice. As you have fatigue and lightheadedness then it may be due to vitamin D deficiency. So you are advised to get your vitamin D level and if found low you can take supplements of vitamin D3. Other causes of fatigue such as diabetes, thyroid disease and enemia. You can discuss with your doctor about it.

Hope your query get answered. If you have any clarification then I will be happy to help you.

Wishing you a good health.
Take care.

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Orthopaedic Surgeon

Practicing since :1993

Answered : 3349 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes vitamin D deficiency?

Brief Answer: Muscular pain-Exclude vitamin D deficiency. Detailed Answer: Hi Thanks for your query I'm Dr Sudhir Kumar I have gone through your query and understand your concern. You can be having muscular pain. It require rest and analgesic such as ibuprofen for pain relief. In my clinical practice I found very good results with muscular pain at most painful site in my clinical practice. As you have fatigue and lightheadedness then it may be due to vitamin D deficiency. So you are advised to get your vitamin D level and if found low you can take supplements of vitamin D3. Other causes of fatigue such as diabetes, thyroid disease and enemia. You can discuss with your doctor about it. Hope your query get answered. If you have any clarification then I will be happy to help you. Wishing you a good health. Take care.